Structure Preserving Finite Element Approximations of Markov Operators
Mathematics and Natural Sciences
In this paper, we explore some properties of a Markov finite element approximation on a shape-regular triangulation over a polygonal region Ω⊂RN. In order to find a fixed density of a Markov operator P:L1(Ω)→L1(Ω) efficiently, we propose and analyse a finite element scheme for approximating P, which preserves the Markov structure of the operator.
(2002). Structure Preserving Finite Element Approximations of Markov Operators. Nonlinearity, 15(3), 923-936.
Available at: https://aquila.usm.edu/fac_pubs/3615